# SDR ASOA201001308

- Difficulty date: September 11, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 23,250 hours, 20,112 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tape
- Condition: Loose
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

OBSERVIVED NOISE AND VIBRATION IN THE NOSE GEAR AREA DURING LEVEL CRUISE. ACFT WAS AT 10000 MSL AND 300 KTS, SLOWING TO 250 KAIS REDUCED VIBRATION SLIGHTLY  (EMERGENCY DECLARED).  FOUND NOSE GEAR TAPE FLAPPING ON THE RT FWD DOOR REINSTALLED TAPE, NO OTHER DEFECT NOTED.  REF AMM 32-12-05. (CLOSED)
